# SDR CALA2020010600092

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 65,617 hours, 23,651 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 141A880011
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 WINDOW LFT UPPER FRAME CRACKED JUST BELOW CORNER RADIOUS 1/2 INC IN LEGHT . L-1 WINDOW POST HAS BEEN REPAIRED IAW ECRA 5311-02347 REF F/C N/R 9715757 FOR WORK PERFORMED ACCOMP INITIAL INSP ON OR BEFORE A/C REACHING 50000 TOTAL A/C FLT CYCS ACCOMP REPEAT INSPS PER PART 2 SECTION A AT INTERVALS NOT TO EXCEED 18000 FLT CYCS THEREAFTER. ACCOMP INITIAL INSP PER PART 2 SECTION B ON OR BEFORE A/C REACHING 50000 TOTAL FLT CYCS ACCOMP REPEAT INSPS CYCS THEREAFTER. PER PART 2 SECTION B AT INTERVALS NOT TO EXCEED 36000 FLT DIP APPROVED, L-1 WINDOW POST HAS BEEN REPAIRED IAW ECRA 5311-02347  REF F/C N/R 9715757 FOR WORK PERFORMED ACCOMP INITIAL INSP ON OR BEFORE A/C REACHING 50000 TOTAL FLT CYCS ACCOMP REPEAT INSPS PER PART 2 SECTION A AT INTERVALS NOT TO EXCEED 18000 FLT CYCS THEREAFTER. ACCOMP INITIAL INSP PER PART 2 SECTION B ON OR BEFORE A/C REACHING 50000 TOTAL FLT CYCS ACCOMP REPEAT INSPS REF  PART 1. 19. D. 8. TOMC-APPROVAL FROM SC1ELBYC COMMENT CHECKED AND VERIFIED GOOD. TOMC APPROVED : QC REVIEWED. TOMC APPROVED : QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
